A member asked:

I have redness all over my face. at night i use a benzoyl peroxide cleanser& acne lighteners. i don't know if i have normal or oily skin?

A doctor has provided 1 answer
Dr. Robert Kwok answered

Specializes in Pediatrics

Doctor can evaluate: If a rash on the face is only where the acne medications and cleansers are being used, it could be a reaction to the acne items. If there are also no other ill symptoms at all, a person might stop the acne items and wait 2-3 days before seeing her primary care doctor or her dermatologist. If there are other symptoms going on, or if symptoms are worrisome, her primary care doctor can evaluate now.

Answered 8/15/2015

2.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...